# SDR COMA0360085

- Difficulty date: February 5, 2003
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N958CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7111
- Aircraft time: 17,085 hours, 15,644 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Spring
- Part number: H2912A
- Condition: Broken
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5542 CARGO DOOR CAUTION MESSAGE.REPLACED THE DOOR HANDLE LATCH SPRING.
